# SDR AALA202212220177

- Difficulty date: November 18, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Subframe
- Part number: 141A118022
- Condition: Corroded
- Location: Bs 320 S22-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SUB FRAME. LOCATED AT STA 320 ADN BETWEEN STR 22L AND 23L. REMOVED CORRODED SUBFRAME AND REPLACED WITH SUB FRAME PER AARD 51-00-5-1.
